# SDR A6WA200640142

- Difficulty date: April 6, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 14,208 hours, 14,187 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PLANK LOWER FUEL ACCESS PANEL 540BB CUT-OUT HAS MINOR CORROSION AT C/B RADIUS NOT IN CRITICAL REGION.  (K)  MAINTENANCE REPAIRED MINOR CORROSION ON FUEL ACCESS PANEL (540BB) CUTOUT BY BLENDING OUT DAMAGE, PERFORMING EDDY CURRENT INSPECTION, SHOT PEENED REWORKED AREA, AND RE-APPLYING PROTECTIVE COATING, IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
